# SDR P5CA2017020500056

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,797 hours, 2,425 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 6109
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE ON APU START ATTEMPT. APCU SHOWS STARTER MEMORY AND FOUND STARTER HEAT DAMAGE, REPLACED STARTER THEN APU OPERATION CHECK OK IAW AMM 49-41-01 )
